International Journal of Mathematics Research (IJMR)

 

Volume 4, Number 1 (2012)

 

CONTENTS

 

Existential Results for Nonlinear Sturm Liouville Singular Interface Problems
PP.1-14
Authors:D. K. K. Vamsi

 

A Common Fixed Point for Multifunctions on Cone Metric Spaces
PP.15-23
Authors: K.P.R. Sastry, Ch. Srinivasarao and K. Sujatha

 

On Dual Series Equations Involving Konhauser Biorthognal Polynomials.
PP.25-30
Authors:Archana Lala

 

An Application of Generalized Fractional Complex Mellin Transform
PP.31-38
Authors:V.N. Mahalle, A.S. Gudadhe and R.D. Taywade

 

Generalized Fractional Integral Operators of Certain Class of Starlike and Convex Functions
PP.39-46
Authors:I.B. Bapna and V. Mali

 

The Problem of Pricing European Options Subject to Volatility Smile
PP.47-50
Authors: L.V. Nandakishore and Prof. Dr. S. Udayabaskaran

 

Fully Nonlinear Ion Acoustic Waves in an Unmagnetized Quantum Plasmas with Electronsí Drifting Effect
PP.51-60
Authors: B.C. Kalita, R. Kumar and M. Sarma

 

Priority Queues: An Application using Fuzzy
PP.61-70
Authors: Dr. J. Devaraj and D. Jayalakshmi

 

Fuzzy Anti 2-Bounded Linear Operator
PP.71-84
Authors: Parijat Sinha, Divya Mishra and Ghanshyam Lal

 

A Subclass of the Class of Close-to-Star Functions
PP.85-94
Authors:B.S. Mehrok, Harjinder Singh and Deepak Gupta

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact